[ Home | Contents | Search | Post |
Reply | Next | Previous | Up ]
Re: TERRIFIED MOTHER OF A 10 YEAR OLD GIRL DIAGNOSED WITH VASO VAGAL
The symptoms you describe are typical of VV. However, you should also know that a well known side effect of Ritalin is fainting. Did your doctors change the amount of medication she is taking just before getting the episodes or has she been on it a long time? It might be a good idea to suggest to the doc to try changing to something else and see if it stops the fainting.
It might not be the medication being the only cause, but if your daughter has VV then there is a strong chance VV will be triggered by medication that has 'fainting' listed as a likely side-effect. I know that happens in my experience with VV.
This web site is not a substitute for a
thorough medical evaluation and diagnosis of your vaso-vagal type symptoms. Medical
treatment and diagnosis is the only acceptable initial response to these serious symptoms
since they might present from any number of life threatening and treatable illnesses. It
is for you and your physician to rule out more serious illnesses; Please don't use this
online forum as an alternative to getting responsible medical attention and being under
the care of a physician for the duration of any unknown, suspected or dangerous vaso-vagal
Last changed: June 22, 2007